Open Access System for Information Sharing

Login Library

1. Journal Papers 795

Subscribe to this collection to receive daily e-mail notification of new additions
Collection's Items (Sorted by Issue Date in Descending order): 41 to 60 of 795
Issue DateTitle
2016-Jan

Asterisque, vol. 376, page. 1 - 340, 2016-01

Kenji Fukaya; Oh, YG; Hiroshi Ohta; Kaoru Ono

2016-Jan

International Mathematics Research Notices, vol. 18, page. 5603 - 5615, 2016-01

Cha, JC

2016

Compositio Mathematica, vol. 152, no. 6, page. 1198 - 1224, 2016

Cheltsov, I; Park, J; Won, J

2016

ALGEBRAIC AND GEOMETRIC TOPOLOGY, vol. 16, no. 2, page. 1135 - 1155, 2016

Cha, JC; Suzuki, M

2016

Asian Journal of Mathematics, vol. 20, no. 3, page. 553 - 596, 2016

Hong Van Le; Oh, YG

2016

JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, vol. 18, no. 7, page. 1537 - 1564, 2016

Cheltsov, I; Park, J; Won, J

2016

Nonlinear Analysis: Theory, Methods & Applications, 2016

Esenturk, E; Hwang, H.-J.

2016

Discrete Contin. Dyn. Syst. B, 2016

Hwang, H.J; Oh, Y; Fontelos, M.A.

2016

SIAM J. Math. Anal., 2016

Fontelos, MA; Hwang, HJ; Oh, Y

2016

European Journal of Mathematics, vol. 2, no. 1, page. 304 - 318, 2016

Jihun Park; Joonyeong Won

2015-Dec

Indiana University Mathematics Journal, 2015-12

Hwang, HJ; Jang, J; Jung, J

2015-Dec

MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, vol. 25, no. 14, page. 2721 - 2747, 2015-12

Bae, M; Duan, B; Xie, CJ

2015-Nov

APPLIED MATHEMATICS AND COMPUTATION, vol. 271, page. 618 - 641, 2015-11

Kang, T; Chen, T; Wang, YF; Kim, KI

2015-Nov

JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 259, no. 10, page. 5486 - 5509, 2015-11

Ge, J; Kim, KI; Lin, ZG; Zhu, HP

2015-Oct

ARCHIVE OF RATIONAL MECHANICS AND ANALYSIS, 2015-10

Bae, M; Duan, B; Xie, CJ

2015-Sep

JOURNAL OF ALGEBRA, vol. 438, page. 170 - 187, 2015-09

Chang, GW; Kang, BG; Toan, PT

2015-Sep

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 367, no. 9, page. 6085 - 6101, 2015-09

Aron, R; Choi, YS; Kim, SK; Lee, HJ; Martin, M

2015-Sep

JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 219, no. 9, page. 4055 - 4060, 2015-09

Kang, BG; Toan, PT

2015-Sep

APPLIED MATHEMATICS AND COMPUTATION, vol. 267, page. 365 - 381, 2015-09

Kang, T; Chen, T; Zhang, H; Kim, KI

2015-Sep

JOURNAL OF HOMOTOPY AND RELATED STRUCTURES, vol. 10, no. 3, page. 425 - 435, 2015-09

Drummond-Cole, GC; Park, JS; Terilla, J

1 2 3 4 5 6 7 8 9 10 11 40

Browse